Question

 Which is better, zyrtec d or allegra d?

Answer On One Hand: Side EffectsBoth Zyrtec-D and Allegra-D contain the decongestant pseudoephedrine, while Zyrtec-D contains the antihistamine cetirizine and Allegra-D contains the anithistamine fexofena... Read More »
http://www.answerbag.com/q_view/1972790

Top Q&A For: Which is better, zyrtec d or allegra d

When should you take Zyrtec: am or pm?

Zyrtec is a second-generation antihistamine used to combat allergy symptoms such as sneezing, rashes, runny noses and other respiratory symptoms. Antihistamines are notorious for causing drowsiness... Read More »
http://www.answerbag.com/q_view/1795276

What is in Zyrtec-D?

Zyrtec-D is a brand name for an oral prescription medication that contains a combination of 5 mg of cetirizine hydrochloride and 120 mg of pseudoephedrine hydrochloride. Doctors prescribe Zytrec-D ... Read More »
http://www.answerbag.com/q_view/1908413

Can you take adipex and allegra D together?

The correct spelling is tic douloureux and is also referred to as trigeminal neuralgia, which is a severe, stabbing pain to one side of the face. It stems from one or more branches of the nerve tha... Read More »
http://wiki.answers.com/Q/Can_you_take_adipex_and_allegra_D_together

Is there a generic name for Allegra?

The generic name for Allegra is fexofenadine hydrochloride. The patents held by pharmaceutical company Sanofi-Aventis have expired, and this medication is now available as a generic drug, although ... Read More »
http://www.answerbag.com/q_view/1932954


feedback
loading